# SDR K11A2023021000182

- Difficulty date: December 19, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,927 hours, 37,535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 68,927 hours, 37,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 850 L/H LBL 65 CORROSION FOUND ON BOTTOM OF FLOOR BEAM.
